- New Page “Guide to Fluoroquinolone Facebook Groups and Pages”
- New Article “Fluoroquinolones, FDA Memo Highlights Damning Evidence”
- New Article “Fluoroquinolones and the Secrets of Social Manipulation”
- New Article “Old Quinolones – The Dead May Rise Again”
- New Article “Fluoroquinolone Delayed Adverse Reactions: Simple Three Step Logic”
- Newer articles will appear just below the “Welcome” article below.
This website was created to chronicle my experiences and observations, and the experiences and observations of others, with damage received after having a Levaquin adverse event or an adverse reaction to another fluoroquinolone antibiotic. It is dedicated to those who are chronically affected. This supposed “safe” class of drugs are given out in hundreds of prescriptions daily around the world. These drugs can have horrific side effects that can disable the most healthy of individuals creating long lasting injuries. These reactions are considered statistically insignificant by drug companies and the FDA, even though their rate of occurrence is fairly high. Often the victims do not know what has befallen them, not suspecting that these drugs could be the cause, especially in those individuals who experience reactions months or years after ingestion. Compounding the problem, the medical community is woefully ignorant to their effects and the long term damages making the suffering endured by these drugs greatly increased.
Currently there is no medical cure and no magic bullet. My hope it to instill hope, through ways of coping through the symptoms of the damage. This is not a research site although speculation where future research maybe helpful could be listed here. There are many active sites on the internet. For available websites check out the links on the far right column. If you are aware of any that are not listed, let me know.
If you are new to this plight, please use caution when treading these waters, the information can be overwhelming, opinions vary, and emotions run high. Unfortunately, like many other internet communities, there are strong inter-community politics and camps of ideas which should be also approached lightly by the newcomer. Having said that, those that are in true need of help and are seeking honest answers to their plight can usually find help and solace.
Since starting this website I receive dozens of emails each week regarding FQ reactions, many from newly affected individuals. Due to being chronically affected many times it is impossible for me to return all emails. Please subscribe to my email list using the form in the right hand column.
Many people email me and ask how I am doing. I have been dealing with this reaction for over eight years. Although I worked for many years into my reaction I am now, for the most part, functionally disabled due to progressing chronic fatigue/energy issues. I was able to take an early retirement. Still, I have a family with young children which takes an inordinate amount of my time, especially while suffering from severe physical problems of a dreaded delayed Levaquin adverse reaction. I still want to hear from the those who are chronically suffering from the delayed forms of these reactions to these drugs. I have explained my definition of a delayed reaction here.
Please read my disclaimer regarding the use of this site. Thank you.
After some deliberation I decided to close/change the forum section for the website. My decision is based on the difficulty of forum maintenance and streamlining my time management. Unless you have done it, running your own forum, means having to constantly screen spam, fictitious users, and trolls, and that becomes …
Since our physiology is not static and things such as enzyme levels and trace mineral are in a constant state of flux, not to mention genetic variances, all which affect metabolization, combined with the fact that the FQ molecule is very complex, there is no way of determining if the same decomposed and identifiable compound will form an adduct in each person.
I would have to say that we are one of the most complex subset of patients that can be seen by a physician. More often than not, we often leave the average physician scratching his head as to how to diagnose or treat our condition. Keeping that context in mind, I have determined that I will never see another nurse practitioner again.